# SDR AWXA200300815

- Difficulty date: July 21, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 53,573 hours, 33,768 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 2024T3063
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAJOR REPAIR - DURING INSPECTION A CRACK WAS FOUND ON STRINGER 23 LT AT BS 727E.  MAINTENANCE REMOVED EXISTING DOUBLER AND REMOVED DAMAGED SECTION OF STRINGER 23 LT AT BS 727E; PERFORMED A HFEC INSPECTION TO VERIFY NO CRACKS EXIST; FABRICATED A REPAIR DOUBLER; INSTALLED REPAIR IAW B737-300 SRM 53-00-01, FIG 202.
